Finite generation of the log canonical ring for 3-folds in char p

Joe Waldron

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We prove that the log canonical ring of a projective klt pair of dimension 3 with Q-boundary over an algebraically closed field of characteristic p > 5 is finitely generated. In the process we prove log abundance for such pairs in the case κ = 2.

Original languageEnglish (US)
Pages (from-to)933-946
Number of pages14
JournalMathematical Research Letters
Volume24
Issue number3
DOIs
StatePublished - Jan 1 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Finite generation of the log canonical ring for 3-folds in char p'. Together they form a unique fingerprint.

  • Cite this